# SDR CA960612035

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310924401
- Condition: Cracked
- Location: Rgb Nr 15 Brg
- Part time: 10,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED METAL CONTAMINATION OF THE RGB OIL SYSTEM.  NR 15 BEARING HEAVILY SPALLED ON THE ROLLERS AND OVER 120 DEGREES OF THE OUTER RACE.  THE INNER RACE ALSO HAD AN AXIAL CRACK COMPLETELY THROUGH.  UNABLE TO DETERMINE IF THE INNER RACE CRACK LED TO THE SPALLING OR IF THE SPALLING LED TO THE CRACK.
